Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Redness in face after taking meth, trying to stop. How can I get the red color to go away?

I have a problem doing Meth ,it s been a problem of mine now for almost 20yrs.I ve only done Meth 3 times in the last 17 months,and that s really good because it was a everyday thing for almost 16yrs straight. My family is so proud of how far I ve come and I know relapse is part of recovery, at least that s what they say. My face becomes red and my wife and oldest daughter know what I ve done when they see me the next morning. I am going to beat this even if it kills me. But if or when I relapse againf. G ft,how can I get the red color to go away?I know it hurts my family and if I get high again I don t want to feel anymore hurt or ashamed from the drug that I believe to be made from the devil himself. Can you please help me? Thank you
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the redness in you face after taking meth is due to facial flushing after using the medication. I also believe that meth can cause you to have a lot of concerns with your body. I understand that you are feeling ashamed due to having this problem, however this should not prevent you from consulting a psychiatrist as soon as possible.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor